# SDR FDEA201010053946

- Difficulty date: October 5, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE & INSIDE SCALLOPS LBL 25 BS 850 - 760.  REMOVED SEAT TRACK SECTION LBL 25 BS 850 - 760 IAW SRM 51-30-2 AND FABRICATED   NEW SEAT TRACK SECTION FROM BAC 1520-841-7178-T6 IAW SRM 51-30-5, SRM 53-10-2 FIG 7 & SRM 51-10-2 AND INSTALLED SEAT TRACK SECTION IAW SRM 51-30-2.
